RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2017, Volume 102, Issue 3, Pages 477–480 (Mi mz11642)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

Paranormality in Topological Products

A. P. Kombarov

Lomonosov Moscow State University

Keywords: normality, paranormality, countable paracompactness, hereditary paranormality, compactness, perfect normality, metrizability, $F_\sigma$-paranormality.

DOI: https://doi.org/10.4213/mzm11642

Full text: PDF file (275 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2017, 102:3, 431–433

Bibliographic databases:

Received: 18.04.2017

Citation: A. P. Kombarov, “Paranormality in Topological Products”, Mat. Zametki, 102:3 (2017), 477–480; Math. Notes, 102:3 (2017), 431–433

Citation in format AMSBIB
\Bibitem{Kom17}
\by A.~P.~Kombarov
\paper Paranormality in Topological Products
\jour Mat. Zametki
\yr 2017
\vol 102
\issue 3
\pages 477--480
\mathnet{http://mi.mathnet.ru/mz11642}
\crossref{https://doi.org/10.4213/mzm11642}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3201443}
\elib{http://elibrary.ru/item.asp?id=29864984}
\transl
\jour Math. Notes
\yr 2017
\vol 102
\issue 3
\pages 431--433
\crossref{https://doi.org/10.1134/S0001434617090140}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000413455100014}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85032196793}


Linking options:
  • http://mi.mathnet.ru/eng/mz11642
  • https://doi.org/10.4213/mzm11642
  • http://mi.mathnet.ru/eng/mz/v102/i3/p477

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Bogomolov, “The Paranormality of Subsets of Hyperspaces and Function Spaces”, Math. Notes, 104:2 (2018), 316–318  mathnet  crossref  crossref  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:173
    References:31
    First page:37

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019